# SDR UALA2012021400890

- Difficulty date: February 14, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 67,246 hours, 12,947 cycles
- Engine: Pwa PW4077
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Heat Shield
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 2 ENG HEAT SHIELD CHK FOUND WEAR TO THE HEAT SHIELD COVER STRIPS.  WILL COMPLETE A-CHECK AND THEN REPLACE HEAT SHIELDS.  INSTALLED REWORKED HEAT SHIELDS. INSPECT THE SUBJECT PAN CASTINGS PER PART 2 EVERY NINETY (90) DAYS. A PERMANENT REPAIR OR REPLACEMENT OF THE SUBJECT HEAT SHIELD PAN CASTINGS PER PART 3 IS TO BE ACCMP'D WITHIN 12 MONTHS OR PRIOR TO 14FEB2013.
